Translator Disclaimer
2019 Waring's Theorem revisited
Andrés Rojas
Rocky Mountain J. Math. 49(3): 979-1003 (2019). DOI: 10.1216/RMJ-2019-49-3-979

Abstract

This paper consists in a revision and extension of a classic result, Waring's Theorem, about the barycenter of the intersection points of two plane algebraic curves. The theorem arises from the study of the parts with highest degree of the equation of a curve, which are completely determined by the barycentric parallel lines of the groups of asymptotes.

Citation

Download Citation

Andrés Rojas. "Waring's Theorem revisited." Rocky Mountain J. Math. 49 (3) 979 - 1003, 2019. https://doi.org/10.1216/RMJ-2019-49-3-979

Information

Published: 2019
First available in Project Euclid: 23 July 2019

zbMATH: 07088347
MathSciNet: MR3983311
Digital Object Identifier: 10.1216/RMJ-2019-49-3-979

Subjects:
Primary: 14H50, 14N15

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
25 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 3 • 2019
Back to Top